Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Sinus issues, always thirsty, voice tight. Why is this happening?

Hi! I have always had sinus issues, all my life. Once in a while, I get very dehydrated for days on end, and am always thirsty no matter how much water I drink, and I feel pain -- it feels like it s just above the back of my pallat, or behind my nose . When I press up on my soft pallat, it feels like that s where the pain is. This happens frequently, and it tends to interfere with my singing -- I am a singer. It makes my voice tight and my voice tires out more easily, and doesn t sound as good. Any idea why this would happen?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response

thanks for writing to H.C.M. for your query.

I have gone through your query regarding your sinus problem, and recurrent effect on your voice and you feel very thirsty.

After considering your coplaints and your old problem of sinusitis, I would like to tell you that your sinusitis is well known for post nasal drip which inturn causes recurrent throat infection thus affecting your voice. Secondarly due to sinusitis your nose gets blocked may be partial or complete thus forces you to breath through mouth, therfore mouth becomes comparatively dry and there occurs urge for drinking something.

After thorough examination and relevent investigations your extent of sinusitis may be diagnosed and accordingly it can be plan for treatment. In the meanwhile steam inhalation will help you.

I hope your query is well explained.

Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor